# SDR UALA2009061601721

- Difficulty date: June 16, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,541 hours, 11,416 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 368
- Condition: Faulty
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HF ISSUE.  FLIGHT DIVERTED.  REPLACED RIGHT HF COUPLER. SAFTIED ALL CONNECTORS AS REQUIRED. FOUND D4839P AND D4841P LOOSE, MADE WRITE UP. NEED TO ACCOMPLISH OP CK OF LEFT AND RIGHT HF. PERFORMED MM23-11-00 AND MADE CALLS FROM AIRPLANE TO AIRPLANE AND AIRPLANE TO ANDREWS AIR FORCE BASE BOTH LEFT AND RIGHT OPS OK.
